# SDR MWEA98150

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT NACELLE LT EMERGENCY LIGHT INOP.  MTC REMOVED AND REPLACED AFT NACELLE LT EMERGENCY LIGHT BATTERY PACK IAW DC9 MM 33-50.
